# SDR HEEA967651

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 23031922
- Condition: Mis Marked
- Location: Spur Adapter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  DUPLICATE SERIAL NUMBER ON SPUR GEAR.
